Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Neurological Medicine
Volume 2014 (2014), Article ID 237064, 4 pages
http://dx.doi.org/10.1155/2014/237064
Case Report

Prolonged Toxic Encephalopathy following Accidental 4-Aminopyridine Overdose

1Department of Intensive Care, Cliniques St-Luc, Université Catholique de Louvain, Avenue Hippocrate 10, 1200 Brussels, Belgium
2Department of Neurology, Cliniques St-Luc, Université Catholique de Louvain, 1200 Brussels, Belgium
3Louvain Centre for Toxicology and Applied Pharmacology, Université Catholique de Louvain, 1200 Brussels, Belgium

Received 23 January 2014; Accepted 8 April 2014; Published 17 April 2014

Academic Editor: Filippo Martinelli Boneschi

Copyright © 2014 Maria Ballesta Méndez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Ballesta Méndez, Vincent van Pesch, Arnaud Capron, and Philippe Hantson, “Prolonged Toxic Encephalopathy following Accidental 4-Aminopyridine Overdose,” Case Reports in Neurological Medicine, vol. 2014, Article ID 237064, 4 pages, 2014. doi:10.1155/2014/237064